Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Kara5129

tattoos and accutane

Recommended Posts

Does anyone know if it's ok to get a tattoo if you're on accutane? The tattoo would be on my shoulder, and I don't have any body acne. I just know that accutane makes all your skin really sensitive, and I know it's probably better to just wait till my treatment is over, but I just want to know what you people think (or know)?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×